Equivalent conditions of complete moment convergence of weighted sums for ρ∗-mixing sequence of random variables
In this paper, the complete moment convergence of weighted sums for ρ∗-mixing sequence of random variables is investigated. By applying moment inequality and truncation methods, the equivalent conditions of complete moment convergence of weighted sums for ρ∗-mixing sequence of random variables are established. These results promote and improve the corresponding results obtained by Li et al. (1995) and Gut (1993) from i.i.d. to ρ∗-mixing setting.
Volume (Year): 83 (2013)
Issue (Month): 1 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Liang, Han-Ying, 2000. "Complete convergence for weighted sums of negatively associated random variables," Statistics & Probability Letters, Elsevier, vol. 48(4), pages 317-325, July.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:83:y:2013:i:1:p:13-20. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.